10.1002/(sici)1096-9845(199908)28:8<841::aid-eqe843>3.0.co;2-r
Doi:
10.1002/(sici)1096-9845(199908)28:8<841::aid-eqe843>3.0.co;2-r
Title:
Two-dimensional scattering of SH waves due to a discontinuity in bedrock
Author: Heymsfield, Ernest
Year: 1999
Month: 08
Volume: 28
Issue: 8
First_page: 841
Last_page: 855
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: 883b272bd380a98101649554e25e0fe3
Filesize: 248382
Timeadded: 2014-08-31 21:06:07
Journalid: 6135
Original Link: https://www.wenrao.com/i/2EAz58WQKWsrp81cp
用户也喜欢